# SDR DALA2022112907602

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 107,909 hours, 15,861 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 198 HFEC INSPECTION FOUND 01EA CRACK OF THE REMOVED FWD OUTER CHORD AT FORWARD SIDE FASTENER OF DOWN MOST ROW, IT IS ABOUT 5MM LONG AND DIRECTION IS 1 O'CLOCK.  ACCOMPLISHED RH SIDE FWD OUTER CHORD PERMANENT REPAIR REFER TO AMDS WORKCARD 5310-01376-0805 (2514786)
